London, Various methods are used to get a slim body ranging from diet, exercise furiously to taking slimming drugs. But beware two slimming drugs can harm the heart.
One of the patients taking the drug is Josy Lofthouse. Woman claimed she suffered heart palpitations, shortness of breath and insomnia after taking slimming pills supplied by a private clinic.
Mother of 2 children has revealed himself taking the pill because of following a diet program at a clinic in the UK. Slimming pills she was given for 1 month without telling warning of the dangers that may arise.
“I became hyperactive and severe insomnia. The worst of it all was having heart palpitations are terrible and constant without being able to control me,” said Lofthouse (52 years), as quoted from Dailymail.
Lofthouse did lose a few pounds of weight in the first week after taking the pill, but he became very afraid of the side effects that appear to not want to continue.
“Now I can have a more slender size by doing a healthy diet and exercise and stop taking the pill,” said Lofthouse who lives in North London.
British health watchdog said it a number of private clinics in the UK center gives weight loss drug that can cause harm to the patient’s risk taking.
From the results of the investigation, it was found that there are 6 clinics do not provide a hazard warning on the drug.
In some cases doctors do not even care about the condition of the patient, such as not checking blood pressure of patients before prescribing the pill though known to be associated with heart problems.
Even in one clinic, Diet Centre in St Neots, Cambridgeshire, researchers found the nurse was handing out slimming pills even though she has no qualifications for it.
There was no evidence of patients measured blood pressure or body weight before administration phentermine and diethylpropion. Since the discovery of the evidence, then this clinic is officially closed.
“We will give major attention to the clinics distributing dangerous drugs without giving warning,” said Dr. Anthony Adam Schiff of Newbury, Berkshire.
Powered by Facebook Comments